Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18737


Title: Remarks on transformation formulas for p-symbols
Authors: 朱樺
陳永秋
Date: 1988-09
Issue Date: 2008-12-24 13:32:22 (UTC+8)
Relation: Bulletin of the Institute of Mathematics Academia Sinica, 16(3), 213-219
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
16303.pdf288KbAdobe PDF1006View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing